# SDR ASAA2016021415443

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11 hours, 9 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62-801 PACK TEMP CONTROL BITE.  NO ACTIVE FAULTS, GROUND TESTS PASS.  GROUND VERIFICATION SUCCESSFUL.
